Hello. I am not a doctor, but I do not think a stroke could be caused from a morphine overdose. I am not sure what the circumstances are that surround your situation, but I do know that strokes are caused by a blood clot or a brain bleed. My mom just had 2 strokes and they actually gave her a morphine pump for her head because it hurt so bad. I do not think they would have done that if there was a chance it would cause more strokes. Keep doing your research though, I guess you never know!
Yes a person can get a stroke from too much Morphine...I am a R.N. and work with stroke victims , Look up water shed strokes...Morphine dilates vessels and a surge of blood flow into the brain can cause a stroke
Yes, it can, I am a victim of a Dr. Negligence at RCH, Canada. A Dr. provided Morphine for pain when my heart stopped instanlty and rushed for trauma room for hours. For the past 10 months, I had three episodes of TIA strokes, depression, blood clots. left my work and my life style changed for ever. I am diabetic with high cholesterol.
My 13 year old daughter was given morphine in the emergency room, back in March for abdominal pain. After my research she had all the symptoms of a stroke. not one Dr. at the hospital looked onto it. She was admitted to the hospital for 4 days and not one word mentioned. Except for my friends that are nurses say they gave her too much and she could have died. Even Narcan couldnt reverse the morphine. I am worried about her health in the future. Not to mention all the medical bills racking up from all the test she had done in the hospital. They never checked her for a stroke!